# SDR AALA202312141625

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737823
- Aircraft serial: 44457
- Aircraft time: 10,510 hours, 3,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT ENTRY DOOR HANDLE KEEPS LIFTING AFTER BEING PUSHED DOWN. MAINTENANCE ADJUSTED THE LEFT AFT ENTRY DOOR STOP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED.
